# SDR A6WA201643829

- Difficulty date: May 1, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,031 hours, 30,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD END CAP OF THE EMER FLOOR TRACK LIGHTS IS LOOSE.
